Drug Side Effects Inevitable – Dr. Carolyn Dean MD ND

Drug Side Effects Inevitable

June 30, 2019

A Medscape quiz about drug side effects assured the reader that “All drugs are associated with adverse effects…and…some require discontinuation of the medication, dosage modification, or other treatment. 

In a nutshell that is the downside of modern medicine. Drugs and devices are the only options that doctors are taught and even though ALL drugs have side effects there is never a thought to finding alternatives that do not have side effects. Side effects are just part of the picture and to most doctors side effects are acceptable.

Doctors are given a choice of what to use on patients but the choice is limited to using poison #1 or poison #2. What is going on in the brains of so-called smart people that they can’t see how brainwashed they have become with the drugs and devices treatment of patients? It’s like a war with an “acceptable” body count and collateral damage. Yet, in the “war” against illness our weapons of choice are killing us.

The Medscape quiz commented on fluoroquinolone side effects but ignored the tendon rupture and several dozen other symptoms that people on “floxie forums” list.

The side effect that they wanted doctors to identify for proton pump inhibitors was mild to moderate esophagitis. They failed to mention the magnesium deficiency and heart palpitations that are actually FDA black box warnings. The side effect of erectile dysfunction associated with antihistamines was a surprise to me and made me wonder why they are still being sold. Oh, I know, doctors just prescribe Viagra along with the antihistamines.

Myopathy or rhabdomyolysis is a rare complication of statins but severe muscle cramping due to magnesium deficiency is very common. The question about myopathy asked what was the least risk for this symptoms and the answer they wanted was low dose statins. The question wanted to brainwash doctors into not identifying statins as having muscle side effects.

It seems to me that the whole quiz served to cover up the main side effects of drugs and they never even got close to the underlying magnesium deficiency that occurs with all medications.

Of course this blatant acceptance of drug side effects is the reason I recommend that everyone take enough ReMag so they do not develop magnesium deficiency diseases that are misdiagnosed as 65 disease conditions that are treated with drugs. Those drugs can’t help but cause more magnesium deficiency. All the Completement Formulas will assist a person who has developed Total Body Meltdown from drug side effects. You don’t even have to stop your drugs – until you and your doctor realize you don’t need drugs for magnesium deficiency symptoms and wean you off!

Learn about magnesium, and much more, by subscribing to my health tips by email. You can subscribe here: https://drcarolyndean.com/subscribe

Carolyn Dean MD ND

The Doctor of the Future®

RESOURCES: Along the borders and in the links of my web site you can find my books, writings, and my call-in radio show. Email your questions to: questions@drcarolyndeanlive.com.

Want more health info like this?

Subscribe to receive FREE health tips from Dr. Carolyn Dean. We won't spam you or sell your information.